# SDR REXA2020120700802

- Difficulty date: November 23, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FWD INTERCOSTALS FS 349.00-FS 364.00 AT STGR 27, CORRODED.  INSTALLED NEW LT AND RT FWD INTERCOSTALS AT STGR 27, FS 349.00 TO FS 364.00, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  ADDITIONAL PART REPLACED: SH670-32075-4.
